| Catalog Number |
115-401 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued: h.6.F2203.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported a left implant removal from textured to smooth due to the concerns of the product.Healthcare professional reported left side ruptured.Device has been explanted.
Additional Manufacturer Narrative
Clarification to d9: only device photos were received.Visual analysis: visual analysis of the photographs identified: rupture: observed but cannot perform an assessment of the opening as no microscopic analysis can be performed.Anxiety-product/procedure: unable to observe since it is not related to the device.No additional observations are performed.No further actions are required as no manufacturing issues are observed.A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture-breast: observed, broken device assessed as unidentified (tear) opening (shell thickness within specification).Anxiety-product-procedure: unable to observe since it is not related to the device.No additional observations are performed.No further actions are required since no issue in the manufacturing of the device is observed.